Absolutely relative or relatively absolute? The linguistic behavior of gradable adjectives and degree modifiers

N. Kamoen, B. Holleman, R. Nouwen, T. Sanders, H. van den Bergh

Research output: Contribution to journalArticleProfessional

192 Downloads (Pure)
Original languageEnglish
Pages (from-to)3139-3151
Number of pages13
JournalJournal of Pragmatics
Volume43
Issue number13
Publication statusPublished - 2011
Externally publishedYes

Cite this

Kamoen, N. ; Holleman, B. ; Nouwen, R. ; Sanders, T. ; van den Bergh, H. / Absolutely relative or relatively absolute? The linguistic behavior of gradable adjectives and degree modifiers. In: Journal of Pragmatics. 2011 ; Vol. 43, No. 13. pp. 3139-3151.
@article{18c2724ba17949c196855a4175bc4357,
title = "Absolutely relative or relatively absolute?: The linguistic behavior of gradable adjectives and degree modifiers",
author = "N. Kamoen and B. Holleman and R. Nouwen and T. Sanders and {van den Bergh}, H.",
note = "Pagination: 13",
year = "2011",
language = "English",
volume = "43",
pages = "3139--3151",
journal = "Journal of Pragmatics",
issn = "0378-2166",
publisher = "Elsevier Science BV",
number = "13",

}

Kamoen, N, Holleman, B, Nouwen, R, Sanders, T & van den Bergh, H 2011, 'Absolutely relative or relatively absolute? The linguistic behavior of gradable adjectives and degree modifiers', Journal of Pragmatics, vol. 43, no. 13, pp. 3139-3151.

Absolutely relative or relatively absolute? The linguistic behavior of gradable adjectives and degree modifiers. / Kamoen, N.; Holleman, B.; Nouwen, R.; Sanders, T.; van den Bergh, H.

In: Journal of Pragmatics, Vol. 43, No. 13, 2011, p. 3139-3151.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Absolutely relative or relatively absolute?

T2 - The linguistic behavior of gradable adjectives and degree modifiers

AU - Kamoen, N.

AU - Holleman, B.

AU - Nouwen, R.

AU - Sanders, T.

AU - van den Bergh, H.

N1 - Pagination: 13

PY - 2011

Y1 - 2011

M3 - Article

VL - 43

SP - 3139

EP - 3151

JO - Journal of Pragmatics

JF - Journal of Pragmatics

SN - 0378-2166

IS - 13

ER -